advertisement
Question
Posted by: Lost it | 2004/03/05

Pill making me lose sex drive

I have completey lost my very high sex drive since going onto the pill. I opted for the lower dose variety since the higher dose types made me very moody when I was on them a few years ago. After a long break and a new marriage I have now tried both Minesse and Yasmin, and both have virtually taken away my sex drive. The only times I really feel like having sex is while on the placebo pills (before, during and after my period).

What alternative contraception can I use which does not involve hormones or condoms?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try and IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement